Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 4, pp. 435-456 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The Concept of Structural Regularity

Samuel J.L. Kopamu

Department of Mathematics and Computer Science, PNG University of Technology,
Private Mail Bag, LAE -- PAPUA NEW GUINEA
E-mail: sam@maths.unitech.ac.pg

Abstract: We introduce the class of structurally regular semigroups. Examples of such semigroups are presented, and relationships with other known generalisations of the class of regular semigroups are explored. Some fundamental results and concepts about regular semigroups are generalised to this new class. In particular, a version of Lallement's Lemma is proved.

Keywords: Semigroups.

Classification (MSC2000): 20M

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition